# SDR DXTA2023052587030

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 2,432 hours, 1,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: UPON SHUTTING DOWN AND POWERING OFF APU AND BATTERIES THE EMERGENCY LIGHTS OVER SEAT 3 UNDER SEAT 3 OVER MAIN CABIN DOOR AND LEFT WING INSPECTION LIGHT REMAIN ILLUMINATED //SIGNOFF// WENT OUT TO RAMP AND IMMEDIATELY POWERED UP AIRCRAFT WITH GPU AND VERIFIED EMERGENCY LIGHTS SWITCH WAS IN THE OFF POSITION. GAINED ACCESS TO THE G-SWITCH LOCATED UNDER THE FORWARD MOST LH PAX SEAT. RE-SET G·SWITCH AND ALL EMERGENCY LIGHTS THAT REMAINED ON, TURNED OFF. OPERATED THE EMERGENCY LIGHTS SWITCH NUMEROUS TIMES AND IT OPERATED NORMALLY IN ALL SWITCH POSITIONS, OPS CKS GOOD. CLOSED UP ALL ACCESSED AND RETURNED AIRCRAFT BACK TO ORIGINAL CONFIGURATION REF. CE-680A MM. 33-50-00,
